RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 3, Pages 462–466 (Mi tmf719)  

Perturbation of a shock wave

I. O. Rasskazov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: The Cauchy problem is considered for the perturbed Hopf equation $u_t+uu_x=\varepsilon f(u)$, $\varepsilon\to0$. The solution in the continuity domain can be expanded in the standard asymptotic series in integral powers of the small parameter. An asymptotic representation is found for the line of propagation of the shock wave.

DOI: https://doi.org/10.4213/tmf719

Full text: PDF file (137 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:3, 365–368

Bibliographic databases:


Citation: I. O. Rasskazov, “Perturbation of a shock wave”, TMF, 118:3 (1999), 462–466; Theoret. and Math. Phys., 118:3 (1999), 365–368

Citation in format AMSBIB
\Bibitem{Ras99}
\by I.~O.~Rasskazov
\paper Perturbation of a shock wave
\jour TMF
\yr 1999
\vol 118
\issue 3
\pages 462--466
\mathnet{http://mi.mathnet.ru/tmf719}
\crossref{https://doi.org/10.4213/tmf719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1713737}
\zmath{https://zbmath.org/?q=an:0986.35069}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 3
\pages 365--368
\crossref{https://doi.org/10.1007/BF02557334}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080492800017}


Linking options:
  • http://mi.mathnet.ru/eng/tmf719
  • https://doi.org/10.4213/tmf719
  • http://mi.mathnet.ru/eng/tmf/v118/i3/p462

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:174
    Full text:106
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020